# SDR C1HA200183009

- Difficulty date: December 21, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST OVERHEAD EMERGENCY LIGHT BLINKS ON AND OFF INTERMITTENTLY.  REMOVED AND REPLACED EMERGENCY OVERHEAD LIGHT BATTERY IAW MM 33-50-81.  OPS CHECK GOOD.
